A Note on Naylou's Mathematics

Mchta G. (1979) A Note on Naylou's Mathematics. Economic Analysis and Policy, 9 1: . doi:10.1016/S0313-5926(79)50005-8

Author Mchta G.
Title A Note on Naylou's Mathematics
Journal name Economic Analysis and Policy   Check publisher's open access policy
ISSN 0313-5926
Publication date 1979-01-01
Sub-type Article (original research)
DOI 10.1016/S0313-5926(79)50005-8
Open Access Status Not yet assessed
Volume 9
Issue 1
Total pages 1
Publisher Elsevier
Language eng
Subject 2002 Cultural Studies
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 05 Jul 2016, 15:16:08 EST by System User